Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Steroids and lower back spasms

annewrigaannewrig Posts: 39
edited 06/11/2012 - 8:28 AM in Lower Back Pain
Hi All,

I am currently having a flare up like I have not had in quite a while. I called and got a prescription for oral steroids, which seemed to settle down some of the extra leg and back pain. Anyway, I am in the middle of the course, it's one where you take six the first day, five the next and so on. Yesterday though, I started having lower back spasms which I haven't had too much. And yes, these are spasms, not the nerve twitches. They happen when I have been standing up for a while and then sit down. About thirty seconds after I sit down, they start.

What I was wondering is has anyone had this happen while on steroids and could it be a side effect from them?



This discussion has been closed.
Sign In or Register to comment.